# SDR P5CA2016020400019

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 59,326 hours, 9,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1464582520
- Part serial: NSN
- Condition: Damaged
- Location: Bs 1840-1940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1840-1940, LBL 35-70, FLOOR PANEL FOUND DAMAGED.  FLOOR PANEL FABRICATED AND REPLACED IAW R1-53-65-11224, EO 4453B180.
